# SDR 96FDEA00603

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: ARG7557501
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR FWD TRUNNION PIN REMOVED, FOUND TO BE CORRODED WITH 4 CIRCUMFERENTIAL CORROSION GROOVES .040 TO .080 DEEP THROUGH HARD CHROME PLATE, REF NR7040.  INSTALLED NEW PIN ON WORK CARD 32T-1501, PAGE 12 STEP 1.  NEW BUSHINGS WERE INSTALLED IN BOTH POSITIONS OF THE FWD TRUNNIONS ON NR 6126, 6127, 6128, 6131, 6132.
